| Catalog Number |
CAT7DKIT |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the upper arm graft using an indigo system aspiration catheter 7d (cat7d) and a non-penumbra sheath (8f).The physician performed aspiration using the cat7d.It was unknown how passes were completed using the cat7d.While removing the cat7d from the sheath, the physician noticed that the cat7d fractured in half.The proximal end of the cat7 was removed.The physician performed surgical cut down and removed the remaining distal portion of the cat7d.The procedure was completed with an open thrombectomy.There was no report of an adverse effect to the patient.